Click & Collect
Collect your order in-store R15 or FREE for orders over R150.
Disprin Regular Strength 24 Tablets works to effectively and quickly treat your pain, so that you can get back to your daily activities.
Disprin Regular Strength 24 Tablets
Each tablet contains: aspirin 300 mg. ©2009 Reckitt Benckiser Pharmaceuticals (Pty) Ltd. Consumer care line: 0861 11 11 00. Disprin, sword & circle are reg. TM's.
Quantity in pack:
Disprin. Regular strength. 300 mg. Dissolves away pain fast. 24 tablets.
Store below 25 degrees C in a dry place.
Keep all medicines out of reach of children. Do not use continuously for more than 10 days without consulting your doctor. Please see enclosed package insert for indications and dosage.